# SDR PCZ2003F00000

- Difficulty date: October 10, 2003
- Submitted: November 14, 2003
- Operation: Air carrier
- Aircraft: N445DM
- Make and model: Beech TC-45G
- Aircraft serial: AF152
- Engine: Pwa R985*
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Brace
- Condition: Corroded
- Location: Lt Wing
- Part time: 24,009 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING A 100 HOUR INSPECTION, THE UPRIGHT VERTICAL BRACE AT STATION 61 IN THE LEFT WHEEL WELL WAS FOUND CORRODED AND CRACKED.  THE CORROSION WAS INTERNAL.  THE BRACE (TUBULAR) WAS CRACKED COMPLETELY AROUND ITS CIRCUMFERENCE AT TWO PLACES APPROXIMATELY FOUR INCHES APART.  THE SECTION OF THE BRACE WAS DISPLACED SLIGHTLY.  THIS BRACE IS NOT SUBJECT TO THE X-RAY INSPECTION REQUIRED ON THIS AIRCRAFT WING.(K)
